MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (sn (b)(4)) for investigation.A follow-up report will be submitted when the platform is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) displayed a "system error, out of service, revert to manual cpr" message.No patient involvement.
 
Additional Manufacturer Narrative
The report of the autopulse platform (sn (b)(6)) displaying a system error, out of service, revert to manual cpr message was not confirmed during functional testing and archive data review.The platform performed as intended.No device malfunction.Per archive data, the last time the autopulse platform was used or powered on by customer on (b)(6) 2019 and no system error was recorded.Per customer, the problem occurred date was on (b)(6) 2020 and there was no evidence on the archive data showing that the platform was used on the customer reported event date.Probably, the customer reported on a wrong platform.Unrelated to the reported complaint, cracked top cover and cracked short black cover was observed during visual inspection.Root cause were likely attributed to mishandling such as a drop.During functional testing, no issues were observed.During archive data review, no issues were observed.Awaiting customer's approval for service repair.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9888937
Report Number3010617000-2020-00337
Device Sequence Number2077703
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1